Threshold quantile autoregressive models
Article first published online: 29 OCT 2010
© 2010 Blackwell Publishing Ltd
Journal of Time Series Analysis
Volume 32, Issue 3, pages 253–267, May 2011
How to Cite
Galvao Jr., A. F., Montes-Rojas, G. and Olmo, J. (2011), Threshold quantile autoregressive models. Journal of Time Series Analysis, 32: 253–267. doi: 10.1111/j.1467-9892.2010.00696.x
- Issue published online: 11 APR 2011
- Article first published online: 29 OCT 2010
- First version received March 2010 Published online in Wiley Online Library: 29 October 2010
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!